Jump to content
SurvivingAntidepressants.org will close to new registrations on September 1st, reopening October 1, 2023 ×

Superglide Intro


Superglide

Recommended Posts

Hello All -

 

I am new to the forum & would like to introduce myself. My Name is SG. I need help with deciding on whether or not an A/D may be suitable for me. Any & All input is most certainly Welcome.

I have tried TONS of A/D's in the past. I have never had much success with them. I currently am tapering Valium & have started to have time frames of depression. My NP at the Pain Clinic has recently prescribed Buspar. She said it was a mild A/D & would be easy to stop once I am Benzo free. I have researched it & what I have found is that it is more known as an anti - anxiety Medication. I do not have an appointment with the NP for another month & have NOT started taking the medication.

 

Does anyone have any info &/or personal experience with Buspar & it's effectiveness as an A/D & any knowledge of how difficult it is to stop taking ?

 

Thank You much, :)

 

SG

20 years On/Off Multiple A/D's Opiates & Benzo's (Xanax,Klonopin, Valium) Opiate C/T 1/2012 Currently Tapering Valium. Started Valium Taper Dec. 2011@ 30Mgs. 11/2012 @ 4.15Mgs.

Link to comment
  • Moderator Emeritus

Hi SG

 

Welcome to the forum. You can use the search facility to look for info on burspar but to be honest you are probably on the wrong site. This is a site that is focused on getting off antidepressants (safely) rather than starting one.

 

Given many of our experiences I can't see us recommending them even if we believe they had a positive impact on how we were feeling. We are coming off because we believe the bad outweighs any good, particularly in the long term

 

Have you tried anything else to manage your symptoms like high dose fish oil?

Please note - I am not a medical practitioner and I do not give medical advice. I offer an opinion based on my own experiences, reading and discussion with others.On Effexor for 2 months at the start of 2005. Had extreme insomnia as an adverse reaction. Changed to mirtazapine. Have been trying to get off since mid 2008 with numerous failures including CTs and slow (but not slow enough tapers)Have slow tapered at 10 per cent or less for years. I have liquid mirtazapine made at a compounding chemist.

Was on 1.6 ml as at 19 March 2014.

Dropped to 1.5 ml 7 June 2014. Dropped to 1.4 in about September.

Dropped to 1.3 on 20 December 2014. Dropped to 1.2 in mid Jan 2015.

Dropped to 1 ml in late Feb 2015. I think my old medication had run out of puff so I tried 1ml when I got the new stuff and it seems to be going ok. Sleep has been good over the last week (as of 13/3/15).

Dropped to 1/2 ml 14/11/15 Fatigue still there as are memory and cognition problems. Sleep is patchy but liveable compared to what it has been in the past.

 

DRUG FREE - as at 1st May 2017

 

>My intro post is here - http://survivingantidepressants.org/index.php?/topic/2250-dalsaan

Link to comment

I have personal experience with it. It didn't appreciably reduce any unwanted symptoms. It has, in my experience, a very weak anti-anxiety effect yet still carries a full side effect profile. It was, again for me, nothinggood + side effects. I wouldn't recommend it to anyone.

"Well my ship's been split to splinters and it's sinking fast
I'm drowning in the poison, got no future, got no past
But my heart is not weary, it's light and it's free
I've got nothing but affection for all those who sailed with me.

Everybody's moving, if they ain't already there
Everybody's got to move somewhere
Stick with me baby, stick with me anyhow
Things should start to get interesting right about now."

- Zimmerman

Link to comment
  • Administrator

Welcome, Superglide.

 

If psychiatric drugs haven't done you any appreciable good, it's probably time for you to stop going through the catalog and try something else.

 

This site is for people who have been injured by psychiatric drugs. We have many suggestions for alternatives in the Symptoms and Self-Care forum.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • Moderator Emeritus

 

I have tried TONS of A/D's in the past. I have never had much success with them. I currently am tapering Valium & have started to have time frames of depression.

I'm not a medical person, but from my own experience and that of so many others on this forum, I'm guessing that your current emotional state is directly related to your history of AD use and/or tapering Valium incorrectly. Every time you go on an antidepressant or switch from one to another, normal brain function is altered and it can remain altered for a long period of time after discontinuing the drug. You might want to read through a selection of introductory posts and get a good idea of what terrible effects antidepressants can have.

 

Antidepressants may seem to be a quick, safe fix, but they are not. As Dalsaan said in her post, you won't find any support for using antidepressants on this forum.

Psychotropic drug history: Pristiq 50 mg. (mid-September 2010 through February 2011), Remeron (mid-September 2010 through January 2011), Lexapro 10 mg. (mid-February 2011 through mid-December 2011), Lorazepam (Ativan) 1 mg. as needed mid-September 2010 through early March 2012

"Never attribute to malice that which is adequately explained by stupidity." -Hanlon's Razor


Introduction: http://survivingantidepressants.org/index.php?/topic/1588-introducing-jemima/

 

Success Story: http://survivingantidepressants.org/index.php?/topic/6263-success-jemima-survives-lexapro-and-dr-dickhead-too/

Please note that I am not a medical professional and my advice is based on personal experience, reading, and anecdotal information posted by other sufferers.

 

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy